Is it okay to take a Zyrtec 24 hour tablet and take a Zrytec-D 12 hour tablet 12 hours later?
Asked by Gidget Brindley 1 year ago.
Zyrtec 24 Hour contains 10 mg of cetirizine, a second generation non-sedating antihistamine. The maximum daily dose of cetirizine is 10 mg/day due to the fact that no extra benefit is gained from doses >10 mg. Zyrtec-D 12 Hour contains cetirizine 5 mg and pseudoephedrine 120 mg. If you were to take the Zyrtec 24 Hour and the Zyrtec-D 12 Hour, you would receive 15 mg of cetirizine and 120 mg of pseudoephedrine. The dose of the antihistamine, cetirizine, would be higher than the maximum recommended daily dose, but the decongestant, pseudoephedrine, would be under the maximum recommended over-the-counter daily dose of 240 mg. No harm would result if you actually were to take the Zyrtec-D 12 Hour tablet after taking the Zyrtec 24 Hour tablet in the same day, but it is probably wise to just get some plain pseudoephedrine 30 mg tablets to treat your congestion if you have already taken the Zyrtec 24 Hour tablet. You can resume the Zyrtec-D 12 Hour regimen tomorrow by taking one tablet in the a.m. and another 12 hours thereafter as recommended on the package. Consider getting yourself a Netti Pot to irrigate and clean you sinuses and nasal passageways. Saline solution (Ocean Spray) works well, also. Don't underestimate the efficacy of these relatively simple, inexpensive remedies -- there are lots of clinical data on their use and associated benefit in both the short-term and long-term. Answered by Matt Nunez 1 year ago.
This Site Might Help You. RE: Is it okay to take a Zyrtec 24 hour tablet and take a Zrytec-D 12 hour tablet 12 hours later? Answered by Holley Kapitula 1 year ago.
Zyrtec D Dosage Answered by Irwin Elfers 1 year ago.
No...you do NOT want to overdose on decongestants...trust me :( Answered by Karan Fulda 1 year ago.
Can taking Cetirizine (AKA Zyrtec) daily harm your body?
I deal with allergies on the daily basis which is frustrating, being that I am a singer.
Asked by Harold Barios 1 year ago.
Zyrtec is really Atarax that converts to the active form of cetirine, you may not have "allergies" but may have vasomotor rhinitis instead. Try warm saline nasal rinses or get a rinse/dilute this, Alkalol sinus rinse, or zatidor eye drops OTC , the generic works (walmart) or Rx Ipatropium Nasal Spray aka atrovent nasal. try changing your diet, soaps(no antibacterials) no perfumes, candles, air freshers and drink plenty of water, vegetables, fruits , avoid, SOY, CORN and rBGH milk, this includes eliminating animal foods , chicken and meat that are force fed SOY, corn and other unnatural diets and HFCS, soy lethicin and arsenic rice. "allergies" can result in post nasal drip, acid reflux, asthma/exercise induced or skin problems/hair/ avoid dyes/in clothing and any GMO cotton shirts/sheets/fabrics and avoid all synthetic fabrics and triclosan in toothpaste/soap. Colgate Total has Triclosan. Avoid all radiation scans/xrays/dental as these can cause cumulative intestinal /mucosal changes and Double Strand DNA damage. try anti oxidants, NAC by Twin Labs and add B Complex- check with ConsumerLab.com if you look at the page, but don't sign in, they will email a discounted viewer membership rate/ Check with Consumer Reports and Consumer Reports health and see NON GMO Project DownLoad Shopping Guide FREE online. Support Prop 37 California. Learn about radiation xrays, CT scans/contrasts radiation and MRI metal Gadolinium for the magnets. do not get injections and NO XRAYs are routine. See RIM or radiation induced Meningiomas and these are 95% caused by radiation xrays, CT's. I have one. NO MORE RADIATION for me. See radiation experiments in US and criticality accidents. Your body will get used to zyrtec and I guarantee you can live without it. Try benadryl at night for allergy. Low dose , first 12.5mg oral and be prepared to sleep 8 hours and NO alcohol with it. Stay hydrated, NO sugar waters/no vitamin water. filtered water at home, osmosis is best. Avoid BPA in canned foods. get imported canned foods without the BPA leaching. No plastics to heat foods in microwaves. Radiation pestacides, GMO foods, corn.soy, HFCS, clean water, check www.plucodes.com look for 9 for NON GMO, 8=genetically modified 8, like the doublestrand DNA? triclosan toothpastes, sinus rinses and save your money, wash your hands. avoid phlatates. fragrances=artificial/endocrine disrupters... induce feminazation in men/ child nerve growth disorders. Stay away from sick people. Answered by Jake Osterberger 1 year ago.
Is it safe to take Zyrtec & Ibuprofen?
Is it safe to take them both at the same time? Or is it too much medication? And is it safe to take a tablet of Cold & Flu Medicine and 3 pills of Ibuprofen? (I usually take 3 when I have a headache)
Asked by Corazon Sheckler 1 year ago.
Yes, Zyrtec, which is Cetirizine, is very safe to be taken with Ibuprofen, even at max doses. What does the Cold & Flu medicine have in it....what are the ingredients? if it has Ibuprofen in it as well, be careful. You don't want to take too much Ibuprofen, as it belongs to a class known as NSAIDS, Do not take your Ibuprofen on an empty stomach, rather take with food. I had a friend who took too much Ibuprofen which lead him to bleed and now he has permanent problems and has to take 2 Prilosec tablets a day. If you notice your stools are darker, that is a sign of gastrointestinal bleeding. I believe that max dose is 6 ibuprofen tablets (200mg each) per day, but don't quote me on that. Also, if your Cold & Flu Medicine contains Acetaminophen (Tylenol), did you know there is a chemical interaction between Ibuprofen and Tylenol? I learned this my third year of school...it makes the drugs not work because the receptor site is blocked. If you ever want to take both tylenol and ibuprofen together...you should alternate them at least 3 hours apart. Tip: ALWAYS look at the ingredients of Cold & Flu Medicine...because they are 99% of the time going to already have some sort of Pain medication in them already. Answered by Jacinta Fegurgur 1 year ago.
Zyrtec And Ibuprofen Answered by Jeromy Paker 1 year ago.
How long does 5mg Zyrtec Last?
I hate taking any medicines, especially when I need them. It's like a medicine phobia or something. So I took a 10 mg zyrtec and cut it in half. I only took half of the pill.I took it about 11am on an empty stomach. I got a really sick feeling around 12 and it made me puke and since I didn't eat...
Asked by Ira Yoshi 1 year ago.
I hate taking any medicines, especially when I need them. It's like a medicine phobia or something. So I took a 10 mg zyrtec and cut it in half. I only took half of the pill. I took it about 11am on an empty stomach. I got a really sick feeling around 12 and it made me puke and since I didn't eat anything yet, I didn't puke up much of anything. i didn't see anything that resembled a zyrtec pill in what I puked up so I don't know if I did puke it up. My allergies haven't been bothering, so I believe that i didn't puke any of it up. (good thing) But my question is how long does one dose of 5mg last in a 25 year old female? And how long would it take to see if I'm allergic to it? **Also, what are some common allergic symptoms of Zyrtec? (I ask this because I seen somewhere that an allergic reaction is nausea. I got sick an hour after I took it) Plus, I have panic attacks that some medicines do cause my attacks to start and I have been a bag of nerves today. I don't know if a side effect is nervousness or not. Answered by Maida Earlgy 1 year ago.
Zyrtec should last 12-24 hours. An allergic reaction is not nausea or vomiting - that would be a side effect, if it is indeed at all related to the Zyrtec. I would be hesitant to attribute the vomiting to Zyrtec after only one occasion, you could try taking it again and seeing how you feel. Many medications can make you nauseated if you eat them on an empty stomach, if you decide to try Zyrtec again, have some saltines or something with it. Allergic reactions (like the previous poster mentioned) include a rash, difficulty breathing, throat or tongue swelling, etc. Anxiety and/or vomiting are not allergic reactions, but may be possible side effects. The problem with people calling these reactions "allergies" is if you are in the hospital and need a similar medication, you may not be able to get it because you claim an allergy that is actually a side effect. I'm an RN. Answered by Diane Buffo 1 year ago.
This Site Might Help You. RE: How long does 5mg Zyrtec Last? I hate taking any medicines, especially when I need them. It's like a medicine phobia or something. So I took a 10 mg zyrtec and cut it in half. I only took half of the pill. I took it about 11am on an empty stomach. I got a really sick feeling around 12 and it made me puke and since I didn't eat... Answered by Parker Hartgrove 1 year ago.
This Site Might Help You. RE: How long does 5mg Zyrtec Last? I hate taking any medicines, especially when I need them. It's like a medicine phobia or something. So I took a 10 mg zyrtec and cut it in half. I only took half of the pill. I took it about 11am on an empty stomach. I got a really sick feeling around 12 and it made me puke and since I... Answered by Steve Schearer 1 year ago.
How Long Does Zyrtec Last Answered by Melvina Chipp 1 year ago.
12-24 hours, but it won't be very effective. Common allergic symptoms to Zyrtec are; Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); dark urine; fainting; fast or irregular heartbeat; mental or mood changes; persistent fatigue; seizures; severe dizziness; unusual bruising or bleeding; yellowing of eyes or skin. Vomiting is not listed, so it may be your nerves. But I am no doctor. Answered by Tawanna Schattner 1 year ago.